MAUDE Adverse Event Report: BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS S.R.L. SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation bios results: based on the information received: - the device: an examination of the subject device was performed by lumenis service engineer after verifying all system functions including output energy verification, according to lumenis technical documentation.All of the performed tests passed.No device malfunction was observed.The system was operational and was ready for use.The device was installed on (b)(6) 2024 and no preventive maintenance was performed since then.Device malfunction wasn't the suspected cause of the adverse event.Incident form - recorded in doc folder; clinical expert report that the injury is serious (rated 8/10) a lumenis clinical healthcare manager concluded: "lumenis received a report of an adverse event involving the splendor x for laser hair removal.The patient is a female fitzpatrick vi, age unknown.This was her fourth treatment, prior treatment on the legs without sequelae.On the date of injury, the patient received laser hair removal on the legs and face.Settings are reported as: lp yag only, 18mm spot size, 10j, pd unspecified, zimmer chiller on 6 (reported via email).A test spot was done on the inner arm 5 mins prior to a full treatment.Treatment was reported as uneventful.During a follow up call 2 days post treatment, the patient reported blistering, but did not specify location or a description.The patient is reported to be noncommunicative with the customer and photos were not obtained.Due to lack of photos, pre and postcare, pulse duration, an accurate full assessment is not possible.Possible effects: possible full recovery vs prolonged pigmentary changes vs scarring.Effects are unknown due to gaps in information." rc: root cause not confirmed.Based on the available evidence, no device malfunction was identified.The event is considered most likely related to a use error due to 5 minutes from patch test is not enough time to wait before starting the treatment.The literature states that a patch test should be done 48-72hours prior to a full procedure in the anatomical zone requested for treatment.Additionally, other possible user error components could include: too short pd.There are also patient variables that are unknown, but possible contributors to this event including: uv exposure, use of skin sensitizing products like retinols, retinoids, exfoliants, compromised skin barrier, uv exposure post treatment.
 
Event or Problem Description
Bios, received from the importer lumenis an adverse event report on a patient who sustained injury following treatment by splendor x device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key24976065
Report Number1720381-2026-00005
Device Sequence Number10480436
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale